ADVISORY NEIGHBORHOOD COMMISSION 6D BUSINESS MEETING

SEPTEMBER 9th, 2024, VIRTUAL MEETING

DRAFT AGENDA

This is a Business Meeting of the ANC held in public for transparency. It is a meeting of the Commissioners. This is not a town meeting that allows full audience participation. Attendee participation is afforded under the following three (3) agenda items:

- 1. Community Concerns ANC6D residents may address the ANC for three (3) minutes, provided they notify the ANC office at 6D@anc.6d.gov at least forty-eight (48) hours in advance of the meeting to supply the topic and request a time slot. (Statements must be submitted in writing for the record.)
- 2. Attendee Questions Anyone present may present a short question during a five (5) minute period after Commission has finished deliberations, and before a vote is taken on nonadministrative issues. This period may be extended at the discretion of the Chair.
- 3. Meeting Announcements Anyone present may speak for one (1) minute on any community activity. Note: Meetings are recorded.

	Agenda Item	<u>Start</u>	<u># Min.</u>
	Approval of the Agenda	7:00 pm	1 min.
	Introduction of Commissioners	7:01	4 min.
	Announcement of Next Virtual Admin and Business	7:05	
	Meetings – October 7 and October 15, 2024 @7pm		
	Approval of July 15, 2024 Minutes	7:05	1 min.
	Community Announcements (Commissioners and Audience, 1 minute per speaker/pls send 48 hrs. in advance)	7:06	5 min.
	Public Safety Report (PSA 103,105,106)	7:11	15 min.
	Community Concerns (3 minutes per speaker, pls send copy 48 hrs. in advance)	7:26	6 min.
	Presentations		
	· · · · · · · · · · · · · · · · · · ·		20 min.
			3 min.
	i ,		15 min.
d.	DDOT – I 395 Plans (E. Moss)	8:10	10 min.
	Consent Agenda		
a.	Susan G. Komen Walk 9/18 – Support Letter		
b.	Children's National 5K (G. Banker) – Support Letter		
C.	Army 10-miler 10/13 (T. Souza) – Support Letter		
	Development, Planning, and Transportation		
a.	Broccoli Music Festival – Follow-Up Letter to Council	8:20	15 min.
b.	1250 Maryland Ave. Portals Project - Public Space Plan	8:35	5 min.
	ANC 6D Committee Reports and Committee Appointments		
a.	Transportation Committee Report (K. Sander)	8:40	10 min.
b.	ABCA Committee Report (CM Link)	8:50	5 min.
c.	Fogo de Chao – CA (CM Link)		
	Commission Updates & Administrative Matters		
a.	Chair's Report	8:55	5 min.
b.	Treasurer's Report	9:00	10 min.
	a. b. c. a. b. c. a. b. c.	Approval of the Agenda Introduction of Commissioners Announcement of Next Virtual Admin and Business Meetings – October 7 and October 15, 2024 @7pm Approval of July 15, 2024 Minutes Community Announcements (Commissioners and Audience, 1 minute per speaker/pls send 48 hrs. in advance) Public Safety Report (PSA 103,105,106) Community Concerns (3 minutes per speaker, pls send copy 48 hrs. in advance) Presentations a. DCHA – Director Pettigrew b. Culture House: Grant Support Letter (C. Sattarnilasskom) c. DDOT- I St. Protective Bike Lanes (W. Handsfield) DDOT – I 395 Plans (E. Moss) Consent Agenda a. Susan G. Komen Walk 9/18 – Support Letter b. Children's National SK (G. Banker) – Support Letter c. Army 10-miler 10/13 (T. Souza) – Support Letter Development, Planning, and Transportation a. Broccoli Music Festival – Follow-Up Letter to Council b. 1250 Maryland Ave. Portals Project - Public Space Plan ANC 6D Committee Report (CM Link) c. Fogo de Chao – CA (CM Link) Commission Updates & Administrative Matters a. Chair's Report	Approval of the Agenda Introduction of Commissioners Announcement of Next Virtual Admin and Business Meetings – October 7 and October 15, 2024 @7pm Approval of July 15, 2024 Minutes Community Announcements (Commissioners and Audience, 1 minute per speaker/pls send 48 hrs. in advance) Public Safety Report (PSA 103,105,106) Community Concerns (3 minutes per speaker, pls send copy 48 hrs. in advance) Presentations DCHA – Director Pettigrew 7:32 DDCH – 1 St. Protective Bike Lanes (W. Handsfield) DDCT – 1 St. Protective Bike Lanes (W. Handsfield) DDCT – 1 St. Protective Bike Lanes (W. Handsfield) Consent Agenda Susan G. Komen Walk 9/18 – Support Letter C. Army 10-miler 10/13 (T. Souza) – Support Letter Development, Planning, and Transportation a. Broccoli Music Festival – Follow-Up Letter to Council b. 1250 Maryland Ave. Portals Project - Public Space Plan ANC 6D Committee Reports and Committee Appointments Transportation Committee Report (K. Sanderr) ARC AC Committee Report (CM Link) Commission Updates & Administrative Matters a. Chair's Report 7:05 7:05 7:05 7:05 7:05 7:05 7:06 7:06 7:06 7:11 7:06 7:06 7:12 7:06 7:06 7:06 7:11 7:06 7:06 7:06 7:06 7:06 7:06 7:06 7:06

MEETING CALL IN DETAILS

Call in number for webinar: +1 301-715-8592 Webinar ID: 814 1248 4576 Link to join Webinar: https://us06web.zoom.us/j/81412484576 or visit website https://www.anc6d.org/virtual-meetings/

You may reach out to your ANC 6D Commissioner with questions or concerns. Commissioner contact information is available on our website anc6d.org (Click on Commissioners). or you may email our office at 6d@anc.dc.gov

> The next regular business meeting of ANC 6D will be on: Monday, October 15, 2024 at 7pm, online at www.anc6D.org/virtualmeeting